On motives for Deligne-Mumford stacks.

Abstract : We define and compare two different definitions of Chow motives for Deligne-Mumford stacks, associated with two definitions of Chow rings. The main result we prove is that both categories of motives are equivalent to the usual category of motives of algebraic varieties, but the motives of a given stack associated with both theories are not isomorphic. We will also give some examples of motives associated with some alegbraic stacks.
Document type :
Journal articles
Complete list of metadatas

Cited literature [14 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00773027
Contributor : Bertrand Toën <>
Submitted on : Friday, January 11, 2013 - 2:45:45 PM
Last modification on : Monday, August 27, 2018 - 2:18:02 PM
Long-term archiving on : Saturday, April 1, 2017 - 4:03:36 AM

File

motdm.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Bertrand Toen. On motives for Deligne-Mumford stacks.. International Mathematics Research Notices, Oxford University Press (OUP), 2000, 2000 (17), pp.909-928. ⟨10.1155/S1073792800000477⟩. ⟨hal-00773027⟩

Share

Metrics

Record views

119

Files downloads

330